A Modified NM-PSO Method for Parameter Estimation Problems of Models

المؤلفون المشاركون

Yang, Ming-Ta
Liu, An
Zahara, Erwie

المصدر

Journal of Applied Mathematics

العدد

المجلد 2012، العدد 2012 (31 ديسمبر/كانون الأول 2012)، ص ص. 1-12، 12ص.

الناشر

Hindawi Publishing Corporation

تاريخ النشر

2012-10-23

دولة النشر

مصر

عدد الصفحات

12

التخصصات الرئيسية

الرياضيات

الملخص EN

Ordinary differential equations usefully describe the behavior of a wide range of dynamic physical systems.

The particle swarm optimization (PSO) method has been considered an effective tool for solving the engineering optimization problems for ordinary differential equations.

This paper proposes a modified hybrid Nelder-Mead simplex search and particle swarm optimization (M-NM-PSO) method for solving parameter estimation problems.

The M-NM-PSO method improves the efficiency of the PSO method and the conventional NM-PSO method by rapid convergence and better objective function value.

Studies are made for three well-known cases, and the solutions of the M-NM-PSO method are compared with those by other methods published in the literature.

The results demonstrate that the proposed M-NM-PSO method yields better estimation results than those obtained by the genetic algorithm, the modified genetic algorithm (real-coded GA (RCGA)), the conventional particle swarm optimization (PSO) method, and the conventional NM-PSO method.

نمط استشهاد جمعية علماء النفس الأمريكية (APA)

Liu, An& Zahara, Erwie& Yang, Ming-Ta. 2012. A Modified NM-PSO Method for Parameter Estimation Problems of Models. Journal of Applied Mathematics،Vol. 2012, no. 2012, pp.1-12.
https://search.emarefa.net/detail/BIM-993347

نمط استشهاد الجمعية الأمريكية للغات الحديثة (MLA)

Liu, An…[et al.]. A Modified NM-PSO Method for Parameter Estimation Problems of Models. Journal of Applied Mathematics No. 2012 (2012), pp.1-12.
https://search.emarefa.net/detail/BIM-993347

نمط استشهاد الجمعية الطبية الأمريكية (AMA)

Liu, An& Zahara, Erwie& Yang, Ming-Ta. A Modified NM-PSO Method for Parameter Estimation Problems of Models. Journal of Applied Mathematics. 2012. Vol. 2012, no. 2012, pp.1-12.
https://search.emarefa.net/detail/BIM-993347

نوع البيانات

مقالات

لغة النص

الإنجليزية

الملاحظات

Includes bibliographical references

رقم السجل

BIM-993347